By Topic

A note on square roots in finite fields

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Bach, Eric ; Dept. of Comput. Sci., Wisconsin Univ., Madison, WI, USA

A simple method showing the quadratic character in a finite field of odd order q can be computed in O(log2 q) steps is presented. It is also shown how sequences generated deterministically from a random seed can be used reliably in a recent randomized algorithm of R. Peralta (1986) for computing square roots in finite fields

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 6 )